Side Effectsof Isosorbide Mono 60 Mg

3 Replies Updated



Conversation Starter

Comments Submitted Says:


oblong pill with horizontal cut in the middle KU119



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
arthur Says:

my blood pressure seem to be dropping 62-67,70 during day and i have several bad feeling spells lasting long at times and i wanting to know if my isosorb mono 60mg er along with my other meds, losartan-hctz, metoprolol,klor-con have anything to do with some days i feel sick as a dog as the old sayin

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

I'm going to add some information here for anyone else seeking similar details on blood pressure issues.

When it's dropping severely low, like Arthur stated, there is always a chance that it could be due to one or more of the medications you're taking.

In that case, the best thing you can do is talk to your doctor about it. They can usually help you determine which one(s) may be causing the issue, since some are more prone to doing so than others.

You may need to do some testing and eliminating, by taking different ones at different times, not taking one for awhile, or changing the doses of one or more of them, to see which is causing the issue. But all needs to be done under your doctor's supervision and following their directions.

The other thing that you need to look at is your fluid intake, especially if you are one a medication such as the one containing HCTZ that Arthur mentioned.

That stands for Hydrochlorothiazide and it is a diuretic that helps remove excess fluid from the body, but of course you may run into a problem if you aren't taking in enough fluid each day. If that happens, you may end up dehydrated, which could also explain these types of symptoms.

Learn more Hydrochlorothiazide details here.

As a general rule, unless your doctor has instructed you otherwise, if you are on a diuretic such as this, you need to take in at least 64ounces of liquid each day and you shouldn't count anything highly caffeinated or alcoholic.

Are there any comments or concerns?




REPLYSHAREREPORT
Was this helpful?     0     0  
3
kundansingh Says:
via mobile

I am using ak3 from two months but tittle hart pain throat pain and little bit Faber also and loss of apitite weakness also what should I do please say

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

side effects of isosorbide mono
my mom is now on 60 mg of isosorbide mono and is feeling like she has the flu. Anyone on this amount and how do you feel... 10 replies
isosorbide mono er 30mg tab is the same as isosorbide Dinitate 30mg?
Isosorbide dinitate 30mg is cheaper and easier to find , just wondering about the Mono and dinitate ## Hello, Margot! Ho... 2 replies
isosorbide mono er 90mg tab
was prescribed 90 mg isosorbide mn er, was given 30 mg and 60 mg to take. is there a 90 mg pill? ## Hello, Mary! How are... 1 reply
isosorbide mono er 30mg tab can I drink and take this at the same time
My husband just got isosorb mono er 30 mg and it makes his hear hurt real bad what kind of headack medson can he take ca... 1 reply
Isosorbide Mono Er 30mg Tab
Picked up my prescription today and the look is different. Have been getting Isosorbide mono a oblong pink tablet. Today... 1 reply
Isosorbide mononit MR 40mg
I have been prescribed above tablets by my GP as I have suspect angina getting very breathless and tired but no pain. I ... 1 reply
isosorbide mononitrate 30mg sa and ER
What is the difference between the two. My husband took the ER, and I think by accident he was prescribed the SA by a di... 1 reply
isosorbide mononitrate 10 mg terrible pain in my jaw mostly
I only started taking these under a week ago, the headaches I can deal with, but the pain in my jaw, ear and cheek I can... 5 replies
isosorbide mononitrate 30 mg
I feel some heart bits near my throat my blood pressure is a little bit low and my dr.prescribed some time ago this medi... 1 reply
Isosorbide Mn Er 30mg Side Effects
Isosorbide MN ER 30 MG - I took this drug - 1 each day - for 1 1/2 months to relieve the steady pain of Esophagul Spasms... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 2 March 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA